# SDR RYNA200500003

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 55,460 hours, 53,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM INTERCOSTAL CRACKED AT BS 328 TO 344, LBL 45.  REPAIRED CRACKED INTERCOSTAL AT BS 328 TO 344, LBL 45.
